# SDR CALA2022121603403

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,757 hours, 30,888 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347219320000
- Condition: Corroded
- Location: Fr 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE. BEAM FWD OF FR 68 AT -Y969 AT FASTEN ER HOLE CORRODED. () REMOVED AND REPLACED FLOOBEAM FWD OF FR68 IAW SRM 51-42-11 SEE F ORM 44-008 ATTACHED EMP#: V936761 WORK ACCOMPLISHED AT ST ENGINE ERING OF MOBILE AT BFM ON NR#: 48036
